# SDR AWXA200200408

- Difficulty date: April 22, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 15,445 hours, 6,422 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: D55982510201
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON THE R/H ELEVATOR OUTBOARD AFT SERVO ACTUATOR ATTACH FITTING INBOARD LUG BORE EDGE. MAINTENANCE BLENDED OUT CORROSION AT INBOARD LUG BORE EDGE, REAMED THE LUG BORE TO 1.0374", PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST, FABRICATED A REPAIR SLEEVE BUSHING, AND INSTALLED REPAIR SLEEVE BUSHING IAW AWA ER 26-5526-02122-TB3.
